Pacific Journal of Mathematics

On the structure of ${\rm Tor}$. II.

R. J. Nunke

Article information

Source
Pacific J. Math., Volume 22, Number 3 (1967), 453-464.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992098

Mathematical Reviews number (MathSciNet)
MR0214659

Zentralblatt MATH identifier
0158.02805

Subjects
Primary: 20.30

Citation

Nunke, R. J. On the structure of ${\rm Tor}$. II. Pacific J. Math. 22 (1967), no. 3, 453--464. https://projecteuclid.org/euclid.pjm/1102992098


Export citation

References

  • [1] L. Fuchs, Abelian Groups, Budapest, 1958.
  • [2] J. M. Irwin, High subgroups of abelian torsion groups, Pacific J. Math. 11 (1961), 1375-1384.
  • [3] J. M. Irwin and E. A. Walker, On isotype subgroups of abelian groups, Bull. Soc. Math, de France 89 (1961), 451-460.
  • [4] I. Kaplansky, Projective modules, Ann. of Math. 68 (1958), 371-377.
  • [5] S. MacLane, Triple torsion products and multiple Kunneth formulas,Math. Ann. 140 (1960), 51-64.
  • [6] S. MacLane, Homology, Berlin, 1963.
  • [7] R. J. Nunke, On the structure of Tor, Proceedings of the Colloquium on Abelian groups, Budapest (1964), 115-124.
  • [8] R. J. Nunke,Homology and direct sums of countable abelian groups (to appear)

See also

  • R. J. Nunke. On the structure of {${\rm Tor}$}. I [MR 30 #155] Proc. Colloq. Abelian Groups (Tihany, 1963) 115--124 Akademiai Kiado Budapest 1964.